MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAB
Health Effect - Clinical Codes Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 08/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose level of 575 mg/dl.The customer had symptoms such as blurry vision, stomach pain and dry mouth.The customer was hospitalized due to the high blood glucose level of 575 mg/dl.The customer's blood glucose value was 397 mg/dl at the time of the call.Customer reported that the high blood glucose levels began (b)(6) 2017.The customer stated he had multiple no delivery alarms, and changed the set every 12 hours.The customer was treated for the high blood glucose levels with manual injections.The customer was wearing the insulin pump during hospitalization.The customer stated they were released from the hospital on friday with diabetic ketoacidosis.The customer stated they had the same issue 2 weeks ag and the customer does not believe it is the infusion sets, the customer thinks the issue is with the insulin pump.The customer stated they woke up with a blood glucose ranging from 397mg/dl to 490mg/dl.The customer stated the insulin pump experienced multiple no delivery alarms, the customer was assisted through troubleshooting.The customer declined to check for possible site/insulin issues.The high pressure test could not be performed until the customer received their tubing clamp.The customer was advised to contact the helpline back when they received the tubing clamp so that the high pressure test could be performed for the insulin pump.The product will be replaced.The product will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7628225
Report Number3004209178-2018-84074
Device Sequence Number2412830
Product Code OYC
UDI-Device Identifier00643169478565
UDI-Public(01)00643169478565
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAB
Device Catalogue NumberMMT-723LNAB
Device Lot NumberA4723LNABJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2017
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age51 YR
Patient Weight145